# SDR GTIA2024032638020

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 36,743 hours, 16,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"DIRTY SOCK" SMELL FUME EVENT JUST PRIOR TO LANDING- 8000FT. 210 KTS, LOW THRUST. TURNING PACK 1 OFF IMMEDIATELY CLEARED THE ODOR.-PERFORMED TSM 21-00-00-810-802-A AND TSM 05-50-00-810-831. PERFORMED ENG 1 AND ENG 2 RUNS IAW AMM 71-00-00. NO DIRTY SOCK SMELL NOTED. PERFORMED OPS TEST OF APU IAW AMM 49-00-00. RAN PACK 1 AND PACK 2 ISOLATED. NO SMELL NOTED DURING AND OPERATION. NO FURTHER DEFECTS NOTED. A/C OKAY FOR CONTINUED SERVICE.
